# SDR DALA2022110207100

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,786 hours, 42,422 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Flange
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FIXED STRUT I/B FITTING BUSHING I/B FLANGE PITTED (MKD). SUMMARY NRC 004-0003:3211-4002/003 00003: REPAIRED BUSHING AND BORE PER BOEING OHM 57-40-1, REPAIRED I/B AND O/B FACES PER ERA 603437-14 REV O. (LP #2479152)
